# SDR SIMA200432207

- Difficulty date: November 3, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Floor
- Part time: 8,514 hours, 8,003 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMBV - CARGO DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  INSTALLED NEW CARGO DOOR CUT OUT LOWER SILL IAW SRM AND CPM.  (SW21200501181)
